# SDR AWXA200200296

- Difficulty date: April 1, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 58,818 hours, 48,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - EMERGENCY EQUIPMENT - FORWARD EMERGENCY FLASHLIGHT INOPERATIVE (VERTICAL HANGING) NOT CHARGING. MAINTENANCE REPLACED EMERGENCY FLASHLIGHT BATTERIES.
